Extending the applicability of Newton s method using Wang s Smale s ? theory
No Thumbnail Available
Date
2017
Authors
Argyros, I.K.
George, S.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
We improve semilocal convergence results for Newton s method by defining a more precise domain where the Newton iterate lies than in earlier studies using the Smale s ? theory. These improvements are obtained under the same computational cost. Numerical examples are also presented in this study to show that the earlier results cannot apply but the new results can apply to solve equations. 2017, North University of Baia Mare. All rights reserved.
Description
Keywords
Citation
Carpathian Journal of Mathematics, 2017, Vol.33, 1, pp.27-33